# SDR DALA2020062322500

- Difficulty date: June 21, 2020
- Submitted: June 23, 2020
- Operation: Air carrier
- Aircraft: N702TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28162
- Aircraft time: 85,228 hours, 22,830 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Dirty
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR R1 SLIDE ARM LIGHT OUT.  R1 SLIDE WONT ARM. REMOVED SLIDE COVER FOR MAINT. CLEANED GIRT BAR AND RE LUBED. INSTALLED COVER. OPS CK GOOD.
